# SDR DALA2023091907722

- Difficulty date: September 15, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,323 hours, 39,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0663 EMERGENCY LIGHTS AT 2L DOOR INOPERATIVE. CORRECTIVE ACTION: REPLACED 2L DOOR EMERGENCY LIGHT BATTERY PER B757 AMM 33-51. (4095226)
